Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’ve been taking vitamin complex for few months, because I had a deficiency. it seems that I’ve been taking too much, and maybe even overdose. Is it possible?

Loading...


Yes, you can overdose if you take too much vitamins. It happened to me when I was taking too much vitamin C. I developed a kidney stone, and I had to stop taking vitamin supplements right away. However, it was my fault because I was exaggerating with the dosage. You can end up like me if you take too much vitamin B. Symptoms of vitamin B overdose could be diarrhea, especially if it is B5. Be careful, and use vitamins smartly. The whole vitamin B complex is important. It includes each essential water-soluble vitamins, except vitamin C.
Reply

Loading...

Hi,
The over dose of vitamin B is not that rare at all. You have to understand that vitamin B is a group of vitamins and side effects are similar but may vary from different kind of vitamin B. For instance with vitamin B1 your side effects are noticeable on skin and with blood pressure along with hypersensitivity. On the other hand side effects of vitamin B12 are also associated with hypersensitivity but also with panic attacks or hyperthyroid. Vitamin B6 has also similar side effects but it is mostly noticeable with low blood sugar and formation of kidney stones.
Have you noticed any of these side effects? If you have any of these symptoms stop taking the vitamin or lover your dose.
Reply

Loading...